Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 37, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 2, 2010, 5:53 AM EDT for 11 counties in Indiana. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2010, 5:53 AM EDT (09:53 UTC)
- Expired
- Jun 2, 2010, 7:00 AM EDT
- In force
- 67 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, IN, Daviess County, IN, Greene County, IN, Knox County, IN, Martin County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN, Sullivan County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 90 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 2:54 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1206 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
120
WUUS53 KIND 020953
SVRIND
INC021-027-055-083-101-105-109-119-133-153-167-021100-
/O.NEW.KIND.SV.W.0037.100602T0953Z-100602T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
553 AM EDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN WEST CENTRAL INDIANA...
NORTHEASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHEASTERN KNOX COUNTY IN SOUTHWEST INDIANA...
NORTHWESTERN MARTIN COUNTY IN SOUTHWEST INDIANA...
NORTHWESTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
MORGAN COUNTY IN CENTRAL INDIANA...
OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
SULLIVAN COUNTY IN SOUTHWEST INDIANA...
SOUTHEASTERN VIGO COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 700 AM EDT
* AT 548 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF BRAZIL TO CHAUNCEY...AND MOVING EAST AT
70 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TURTLE CREEK RESERVOIR...REELSVILLE...CORY AND SULLIVAN AROUND 600
AM EDT...
SALINE CITY...PAXTON...COALMONT AND HYMERA AROUND 605 AM EDT...
VICKSBURG...COAL CITY...CAGLES MILL LAKE AND BOWLING GREEN AROUND
610 AM EDT...
PLEASANTVILLE...PATRICKSBURG AND LITTLE POINT AROUND 615 AM EDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 6 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3921 8759 3925 8760 3961 8727 3963 8664
3961 8664 3961 8648 3963 8644 3963 8626
3955 8626 3882 8685 3884 8754 3888 8756
3896 8754 3899 8759 3906 8759 3911 8767
3915 8767
TIME...MOT...LOC 0953Z 270DEG 62KT 3962 8711 3885 8784
WIND...HAIL 60MPH 0.75IN
$$
SMF3 follow-up statements
706
WWUS53 KIND 020959
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
559 AM EDT WED JUN 2 2010
INC021-027-055-083-101-105-109-119-133-153-167-021100-
/O.CON.KIND.SV.W.0037.000000T0000Z-100602T1100Z/
CLAY-DAVIESS-GREENE-KNOX-MARTIN-MONROE-MORGAN-OWEN-PUTNAM-SULLIVAN-
VIGO-
559 AM EDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DAVIESS...NORTHWESTERN MARTIN...NORTHEASTERN KNOX...GREENE...
SULLIVAN...NORTHWESTERN MONROE...OWEN...CLAY...SOUTHEASTERN
VIGO...MORGAN AND SOUTHERN PUTNAM COUNTIES UNTIL 700 AM EDT...
AT 553 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BRAZIL TO 7 MILES WEST OF HARDINVILLE...MOVING EAST AT 45 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
TURTLE CREEK RESERVOIR...SALINE CITY...SHELBURN AND MEROM AROUND
605 AM EDT...
COALMONT...CAGLES MILL LAKE...BOWLING GREEN AND BELLE UNION AROUND
610 AM EDT...
VICKSBURG...PAXTON...PATRICKSBURG AND LITTLE POINT AROUND 615 AM
EDT...
QUINCY...PLEASANTVILLE AND MONROVIA AROUND 620 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3921 8759 3925 8760 3961 8727 3963 8664
3961 8664 3961 8648 3963 8644 3963 8626
3955 8626 3882 8685 3884 8754 3888 8756
3896 8754 3899 8759 3906 8759 3911 8767
3915 8767
TIME...MOT...LOC 0959Z 270DEG 62KT 3959 8697 3891 8783
WIND...HAIL 60MPH 0.75IN
$$
SMF094
WWUS53 KIND 021018
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
618 AM EDT WED JUN 2 2010
INC021-027-055-083-101-105-109-119-133-153-167-021100-
/O.CON.KIND.SV.W.0037.000000T0000Z-100602T1100Z/
CLAY-DAVIESS-GREENE-KNOX-MARTIN-MONROE-MORGAN-OWEN-PUTNAM-SULLIVAN-
VIGO-
618 AM EDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DAVIESS...NORTHWESTERN MARTIN...NORTHEASTERN KNOX...GREENE...
SULLIVAN...NORTHWESTERN MONROE...OWEN...CLAY...SOUTHEASTERN
VIGO...MORGAN AND SOUTHERN PUTNAM COUNTIES UNTIL 700 AM EDT...
AT 617 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES SOUTHEAST OF GREENCASTLE TO 5 MILES EAST OF FLAT
ROCK...MOVING EAST AT 50 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
VICKSBURG...QUINCY...PATRICKSBURG AND LITTLE POINT AROUND 625 AM
EDT...
PLEASANTVILLE...MONROVIA...FREELANDVILLE AND WORTHINGTON AROUND 630
AM EDT...
MOORESVILLE...MCCORMICKS CREEK STATE PARK...FREEDOM AND SWITZ CITY
AROUND 635 AM EDT...
WAVERLY...CENTERTON AND STINESVILLE AROUND 640 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3911 8763 3923 8752 3953 8713 3963 8664
3961 8663 3961 8648 3963 8644 3963 8626
3955 8626 3882 8685 3884 8754 3888 8756
3896 8754 3899 8759 3906 8759
TIME...MOT...LOC 1018Z 270DEG 62KT 3958 8676 3889 8755
WIND...HAIL 60MPH 0.75IN
$$
SMF909
WWUS53 KIND 021035
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
635 AM EDT WED JUN 2 2010
INC167-021045-
/O.CAN.KIND.SV.W.0037.000000T0000Z-100602T1100Z/
VIGO-
635 AM EDT WED JUN 2 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VIGO COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3888 8756 3897 8746 3901 8737 3956 8695
3963 8664 3961 8664 3961 8648 3963 8644
3963 8626 3955 8626 3882 8685 3884 8754
TIME...MOT...LOC 1035Z 270DEG 62KT 3954 8667 3887 8739
$$
INC021-027-055-083-101-105-109-119-133-153-021100-
/O.CON.KIND.SV.W.0037.000000T0000Z-100602T1100Z/
CLAY-DAVIESS-GREENE-KNOX-MARTIN-MONROE-MORGAN-OWEN-PUTNAM-SULLIVAN-
635 AM EDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DAVIESS...NORTHWESTERN MARTIN...NORTHEASTERN KNOX...GREENE...
SOUTHEASTERN SULLIVAN...NORTHWESTERN MONROE...OWEN...SOUTHERN CLAY...
MORGAN AND SOUTHERN PUTNAM COUNTIES UNTIL 700 AM EDT...
AT 632 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTHEAST OF GREENCASTLE TO 5 MILES NORTHEAST OF
RUSSELLVILLE...MOVING EAST AT 50 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
FREELANDVILLE...FREEDOM...WORTHINGTON AND SWITZ CITY AROUND 640 AM
EDT...
LAKE HART...MONROVIA...MCCORMICKS CREEK STATE PARK AND SPENCER
AROUND 645 AM EDT...
BROOKLYN...MOORESVILLE...CENTERTON AND STINESVILLE AROUND 650 AM
EDT...
WAVERLY...WHITEHALL AND SOLSBERRY AROUND 655 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3888 8756 3897 8746 3901 8737 3956 8695
3963 8664 3961 8664 3961 8648 3963 8644
3963 8626 3955 8626 3882 8685 3884 8754
TIME...MOT...LOC 1035Z 270DEG 62KT 3954 8667 3887 8739
WIND...HAIL 60MPH 0.75IN
$$
SMFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:02 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 2, 4:02 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 402 AM EDT WED JUN 2 2010 .UPDATE... THE NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE AREA TODAY INTO THURSDAY BRINGING CHANCES FOR THUNDERSTORMS TO THE REGION THROUGH THURSDAY EVENING. HIGH PRESSURE WILL BRIEFLY ESTABLISH FRIDAY BEFORE ANOTHER COLD FRONT BRINGS ADDITIONAL CHANCES FOR THUNDERSTORMS SATURDAY. && .NEAR TERM /TODAY/... CURRENTLY ON THE RADAR AN MCS IS UNDERWAY ACROSS CENTRAL IL. THIS FEATURE WILL MOVE INTO NORTHERN/CENTRAL INDIANA THIS MORNING, BRINGING WITH IT STRONG/SEVERE THUNDERSTORMS AND VERY HEAVY RAINFALL. A FLASH FLOOD WATCH WAS ISSUED EARLIER THIS MORNING TO ACCOUNT FOR THE HEAVY RAIN EXPECTED. CURRENT RADAR PRECIP ESTIMATES OVER IL INDICATE AMOUNTS AROUND 3 TO 4 INCHES...WHICH IS PROBABLY OVERDONE, BUT EVEN A FEW INCHES OF RAIN OVER A SHORT PERIOD OF TIME CAN CAUSE FLOODING. SEVERAL SEVERE THUNDERSTORM WARNINGS HAVE BEEN ISSUED UPSTREAM ACROSS MUCH OF CENTRAL AND NRN IL IN ASSOCIATION WITH THE MCS. SPC HAS THUS WENT AHEAD AND ISSUE SEVERE THUNDERSTORM WATCH 244 WHICH INCLUDES MUCH OF CENTRAL INDIANA UNTIL 8 AM THIS MORNING. SHORT RANGE MODELS INDICATE THE MCS WILL WEAKEN SOMEWHAT AS IT NEARS THE IL/IN STATE BORDER BUT SHOULD STILL BE CAPABLE OF PRODUCING SEVERE WIND GUSTS AND POSSIBLY HAIL. MCS SHOULD FURTHER WEAKEN AS IT CROSSES EASTERN INDIANA AND LATER RE-INTENSITY AS IT MOVES OVR OHIO THIS AFTERNOON. DEPENDING ON MUCH CLEARING WE SEE IN IT'S WAKE LATER THIS MORNING AND AFTERNOON, WILL DEPEND ON THUNDERSTORMS CHANCES THIS AFTERNOON. THERE SHOULD BE PLENTY OF INSTABILITY REMAINING WITH CAPES AROUND 2000 J/KG AND LI'S OF -6/-7. FOR NOW HAVE LEFT IN CHANCE POPS THIS AFTERNOON...IF WE DO WARM UP ENOUGH TO INITIATE MORE CONVECTION IT SHOULD BE PRETTY SCATTERED IN COVERAGE. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... MORE STRONG/SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...ESPECIALLY ACROSS THE NORTHERN TIER OF THE FORECAST AREA WHERE THE GFS/SREF/EURO/GEM ALL PROG ANOTHER MCS TO DEVELOP TO THE WEST OF US THIS LATE THIS AFTERNOON/EVENING AND PUSH EAST ACROSS AREA OVERNIGHT. THE GFS IS EXTREMELY BULLISH WITH THIS FEATURE...PROJECTING QPF IN UPWARDS OF 4" ACROSS OUR NORTHERN COUNTIES. THE REST OF THE MODEL SUITE IS NOT NEARLY AS HEAVY WITH THE QPF...BUT DO SHOW HIGHER AMOUNTS ACROSS THE NORTH. THE NAM IS BY FAR THE OUTLIER MODEL DURING THIS TIME AS IT IS NOT SHOWING THE MCS AT ALL. LEANED TOWARD THE REST OF THE MODEL SUITE THIS PACKAGE AND ISSUED A FLASH FLOOD WATCH FOR NORTH TIER...WHICH GOES THRU THU AFTN TO ACCOUNT FOR ADDITIONAL QPF WITH MAIN PASSAGE OF SLOW MOVING COLD FRONT. LOOKS LIKE A DECENT AMOUNT OF FORCING WITH THE FRONT...SO WILL GO LIKELY POPS ACROSS THE ENTIRE AREA...TRANSITIONING FROM NW TO SE IN THE GRIDS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... FOCUS CONTINUES TO BE ON CHANCES FOR RAIN. ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT INTO SATURDAY NIGHT...SO KEPT CHANCE POPS THEN. UNCERTAINTY INCREASES LATER IN THE LONG TERM WITH AREA IN NORTHWEST FLOW ALOFT. MODELS HINT AT ONE OR MORE WAVES IN THE FLOW BRINGING MORE RAIN BY EARLY NEXT WEEK...BUT TIMING AND LOCATION VARIES BETWEEN THE MODELS. WITH THE UNCERTAINTY DECIDED TO CONTINUE DRY FORECAST MONDAY AND TUESDAY FOR NOW RATHER THAN INUNDATE THE FORECAST WITH CHANCE POPS. && .AVIATION.../DISCUSSION FOR 020600Z TAFS/... THUNDERSTORM COMPLEX ACROSS IOWA AND NORTHWEST ILLINOIS COULD REACH KLAF BY 10Z AND KIND AND KHUF BY 11Z-12Z. RAPID REFRESH AND MOST SHORT TERM MODELS INDICATE THUNDERSTORMS MAY BREAK UP BY MID MORNING...SO WILL ONLY MENTION ABOUT 4 HOURS OF VCTS FROM KIND-KHUF AND NORTHWARD. A COLD FRONT ACROSS WISCONSIN AND IOWA WILL MOVE TO NORTHWEST INDIANA BY 00Z THURSDAY AND TO CENTRAL INDIANA BY THE END OF THE PERIOD. WITH DAYTIME HEATING NUMEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP WEDNESDAY AFTERNOON AND MOVE SOUTH ACROSS OUR REGION AFTER 00Z THURSDAY. CONDITIONS MOSTLY VFR OUTSIDE OF THUNDERSTORMS. ONLY EXCEPTIONS WILL MENTION MVFR FOG LATE TONIGHT AT KBMG CAUSE TEMPERATURE DEWPOINT SPREAD ONLY A COUPLE OF DEGREES. MODEL SOUNDINGS INDICATE PREVAILING CEILINGS MAY BECOME MVFR TOWARD END OF THE FORECAST PERIOD. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR INZ021-028>031- 035>049-051>057. && SYNOPSIS...50/MR NEAR TERM...SMF SHORT TERM...SMF/50 LONG TERM....50 AVIATION...JH/DT
Hazardous weather outlook, Jun 2, 3:39 AM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 339 AM EDT WED JUN 2 2010 INZ062>065-068>072-030745- MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 339 AM EDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...WITH DAMAGING WINDS AND LARGE HAIL AS THE PRIMARY THREATS. IN ADDITION...HEAVY RAIN IS POSSIBLE WITH ANY THUNDERSTORM. THIS COULD LEAD TO LOCALIZED FLOODING WITH THE STORMS...AND PERHAPS RISES ON AREA RIVERS DEPENDING ON HOW WIDESPREAD THE HEAVY RAIN BECOMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM ACTIVITY IS POSSIBLE THURSDAY...AND AGAIN FRIDAY NIGHT INTO SATURDAY. LOCALIZED FLOODING IS POSSIBLE WITH STORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-061-067-030745- SULLIVAN-GREENE-KNOX- 339 AM EDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...WITH DAMAGING WINDS AND LARGE HAIL AS THE PRIMARY THREATS. IN ADDITION...HEAVY RAIN IS POSSIBLE WITH ANY THUNDERSTORM. THIS COULD LEAD TO LOCALIZED FLOODING WITH THE STORMS...AND PERHAPS RISES ON AREA RIVERS DEPENDING ON HOW WIDESPREAD THE HEAVY RAIN BECOMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM ACTIVITY IS POSSIBLE THURSDAY...AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ041-042-049-055>057-030745- DELAWARE-RANDOLPH-HENRY-JOHNSON-SHELBY-RUSH- 339 AM EDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...WITH DAMAGING WINDS AND LARGE HAIL AS THE PRIMARY THREATS. IN ADDITION...HEAVY RAIN IS POSSIBLE WITH ANY THUNDERSTORM. THIS COULD LEAD TO LOCALIZED FLOODING WITH THE STORMS...AND PERHAPS RISES ON AREA RIVERS DEPENDING ON HOW WIDESPREAD THE HEAVY RAIN BECOMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM ACTIVITY IS POSSIBLE THURSDAY...AND AGAIN FRIDAY NIGHT INTO SATURDAY. LOCALIZED FLOODING IS POSSIBLE WITH STORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>040-043>048-051>054-030745- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN- 339 AM EDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...WITH DAMAGING WINDS AND LARGE HAIL AS THE PRIMARY THREATS. IN ADDITION...HEAVY RAIN IS POSSIBLE WITH ANY THUNDERSTORM. THIS COULD LEAD TO LOCALIZED FLOODING WITH THE STORMS...AND PERHAPS RISES ON AREA RIVERS DEPENDING ON HOW WIDESPREAD THE HEAVY RAIN BECOMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM ACTIVITY IS POSSIBLE THURSDAY...AND AGAIN FRIDAY NIGHT INTO SATURDAY. LOCALIZED FLOODING IS POSSIBLE WITH STORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMFLECHT
In the hours before
Local storm report, Jun 2, 5:31 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 AM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND GST 5 W WEST LAFAYETTE 40.44N 87.01W
06/02/2010 E60 MPH TIPPECANOE IN BROADCAST MEDIA
&&
DTUCEKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:52 AM EDT | Flash Flood Watch | IND | Boone, Carroll, Clay, Clinton, Delaware, Fountain and 21 more | 9 hr |
| Jun 2, 4:34 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clay, Clinton, Fountain, Montgomery, Parke and 6 more | 86 min |
| Jun 2, 5:50 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Hendricks, Howard and 6 more | 55 min |
| Jun 2, 6:42 AM EDT | Special Weather Statement | IND | Hamilton, Hendricks, Howard, Madison, Marion, Tipton | 63 min |
| Jun 2, 6:49 AM EDT | Special Weather Statement | IND | Brown, Daviess, Greene, Johnson, Lawrence, Martin and 4 more | 41 min |
| Jun 2, 11:55 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 21 hr |
| Jun 2, 5:08 PM EDT | Special Weather Statement | IND | Bartholomew, Brown | 37 min |
| Jun 2, 5:38 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jennings | 37 min |
| Jun 2, 6:04 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 26 min |
| Jun 2, 6:15 PM EDT | Tornado Warning | IND | Bartholomew, Jackson, Jennings | 30 min |
| Jun 2, 6:42 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 18 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.